On the realizability of dimension-like functions in special subclasses of the class of Tychonoff spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 121-127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_193_a22,
author = {L. G. Zambakhidze},
title = {On the realizability of dimension-like functions in special subclasses of the class of {Tychonoff} spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {121--127},
year = {1992},
volume = {193},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_193_a22/}
}
TY - JOUR AU - L. G. Zambakhidze TI - On the realizability of dimension-like functions in special subclasses of the class of Tychonoff spaces JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1992 SP - 121 EP - 127 VL - 193 UR - http://geodesic.mathdoc.fr/item/TM_1992_193_a22/ LA - ru ID - TM_1992_193_a22 ER -
%0 Journal Article %A L. G. Zambakhidze %T On the realizability of dimension-like functions in special subclasses of the class of Tychonoff spaces %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1992 %P 121-127 %V 193 %U http://geodesic.mathdoc.fr/item/TM_1992_193_a22/ %G ru %F TM_1992_193_a22
L. G. Zambakhidze. On the realizability of dimension-like functions in special subclasses of the class of Tychonoff spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Topology and its applications, Tome 193 (1992), pp. 121-127. http://geodesic.mathdoc.fr/item/TM_1992_193_a22/